On the irreducibility of sum of two reciprocal polynomials
Bull. Korean Math. Soc. 2016 Vol. 53, No. 3, 833-842
https://doi.org/10.4134/BKMS.b150363
Published online May 31, 2016
Minsang Bang and DoYong Kwon
Chonnam National University, Chonnam National University
Abstract : For a certain kind of reciprocal polynomials $P(x), Q(x)\in \mathbb{Z}[x]$, their sums are considered. We demonstrate that the Mahler measure of polynomials plays a role to prove the irreducibility of the sums over the field of rationals.
Keywords : irreducible polynomial, reciprocal polynomial, Mahler measure
MSC numbers : 11R09, 11R06
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd